Vol. 14, No. 1, 2015

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
An elementary description of the Mathieu dual hyperoval and its splitness

Satoshi Yoshiara

Vol. 14 (2015), No. 1, 81–110

An elementary new construction of a 3-dimensional dual hyperoval over F4 is given, as well as an explicit analysis of the structure of its automorphism group. This provides a self-contained introduction to the Mathieu simple group M22. The basic properties of as a dimensional dual hyperoval, e.g. splitness, complements, linear systems, quotients and coverings, are derived from this construction.

dimensional dual hyperoval (DHO), the Mathieu DHO, Mathieu group M_22, automorphism group, complement, linear system
Mathematical Subject Classification 2010
Primary: 05B25, 05E18, 20B25, 20D08, 51A45, 51E20
Received: 6 May 2014
Accepted: 28 September 2014
Satoshi Yoshiara